# SDR O2GA2015112350701

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 8,550 hours, 6,162 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Tab
- Part number: NAS5596
- Condition: Broken
- Location: Lt Mlg
- Part time: 446 hours, 310 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED WE EXPERIENCED A STAB MISS COMPARE, HYD PRESS, & GEAR UNLOCK LIGHT.  FOLLOWED EMER CHECKLIST. GEAR EXTENDED & STAB MISS COMPARE LIGHT REMAINED ILLUMINATED.  A DIVERSION WAS MADE FOLLOWED BY AN UNEVENTFUL LANDING.  EMER SERVICES ESCORTED ACFT SERVICE CTR.  TROUBLE SHOT THE DISCREPANCY TO A BROKEN JAM NUT LOCKING TAB ON THE LT MAIN GEAR ACTUATOR ATTACH FITTING, RESULTING IN HYD ROD END BACKING OUT.  REPLACED LOCKING TAB.  SYS OPERATIONAL CHECK WAS NORMAL.  ACFT WAS RTS.
